# SDR IXXA0400063S

- Difficulty date: February 12, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 91,910 hours, 30,097 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 91,910 hours, 30,097 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION FOUND LT OB WING  LE OB SECTION SKIN CORRODED STA XW 761.000. REPAIR WAS ACCOMPLISHED. REMOVED FASTENERS AND CORROSION ALONG WITH THE DAMAGED AREA AND FOUND OUT OF LIMITS IAW DC8 SRM 51-1-20D PG 21, 51-1-21 PG.1, 51-3-0 PG.1, 51-1-8 PG 17-18, 57-2-1 PG. 11 AND DWG V22-R07. NDT INSPECTION WAS PERFORMED IAW NTD SPM PART 6-10-01-001. FABRICATED FILLER & DOUBLER IAW DWG V22-R07. CLEANED, TREATED AND PRIMED INNER FACE OF FILLER & DOUBLER IAW DC8 SRM 51-1-8B. PRC SEALANT WAS APPLIED TO FAYING SURFACES IAW DC8 SRM 51-1-11. PG 9. INSTALLED FILLER, DOUBLER AND NEW FASTENERS IAW DWG V22-R07, SC8 SRM 51-1-21 PG ., 51-1-20D PG 9 AND 51-3-0 PG.1
